?

Log in

 
 
10 March 2008 @ 11:19 pm
 
so i have an appointment at the endocrine clinic on friday to check my hormones.
then i have a doctors appointment monday for blood tests because the pill i've been taking which controls my hair growth and acne, the doctors think it may be damaging my liver. so i need to think about a whole new route of meds! which is always fun.

if any of you ladies have problems with hair growth i was wondering if you have ever tried the cream Vanic(sp?) it didn't really work to well for me but it helped a bit.
It would be good to know if any one else has tried.

Hope everyone is doing well

Nicola

xxxx
 
 
Current Mood: coldcold
 
 
 
greeneyes_shawgreeneyes_shaw on March 24th, 2008 04:28 am (UTC)
i tried it a long time ago (like 10 years ago). i have wanted to try it again recently cause i have the worst facial hair ever. ok, so it could be worse, but i pluck EVERY day... and it grows all over, halfway down my neck, all the way up the sides of my cheeks, on my chin (all over) and of course my upper lip. anyway, i think the meds helped me, but i don't think i used it like i should. i wanted to know what meds you are on that could be hurting your liver... let me know -sarah
stfu_dollface on March 25th, 2008 09:35 pm (UTC)
I know the feeling! it's my neck and the side of my face, upper lip and stomach.

The Dianette really helped mine, didn't get rid of it but made it slower to grow back etc.

Well the doctors think it was either my Dianette or my anti depressants. Don't worry if your on either because i think it effects people in different ways.
i have been on dianette about 7 years now and i don't think your meant to be on it longer than 3?? i don't know for sure.
but i get my test results back tomorrow so i'll let you know for sure
xxx
greeneyes_shawgreeneyes_shaw on March 25th, 2008 10:12 pm (UTC)
i will have to research that medicine, cause i have never heard of dianette. hmm. have your doctors tried you on spirinalactone (Aldactone). it is supposed to help with the extra hair on the body, and the hair loss on the head. i took it, but i didn't take it that long, because it is really bad for you if you are pregnant, and i'm not preventing pregnancy with my hubby. anyway, please let me know what your doctor says.

i also wanted to tell you that i have hair on my belly too, and sadly, on my butt. not many people i can tell that, but i feel comfortable enough to tell you. ALSO it is hard to shave my legs cause the hair is SO course. i feel so manly sometimes. i also have hair between my breasts.... now.. none of this is beast like, but it's bad enough for me to feel pretty bad, especially when i was back in high school. i feel the worst about my face and butt though.
stfu_dollface on March 28th, 2008 10:29 am (UTC)
it's so horrible to look at it makes me feel like less of a woman.
I find shaving my legs really upset because the hair is so thick and starts to grow back almost 2 hours after i've shaved and it really hurts.
my legs get itchy and sore!
thanks for feeling you can share this with me it makes me feel so much better knowing i'm not alone.

well i got my results back. I'll get my hormone ones this Thursday coming because they weren't back from the hospital. but my liver has gotten worse since i came of dianette a month ago so it's not what's causing it.
Now the doctors think it could be my anti depressants so i'm having to be weaned off them slowly. they're not telling me much. just not to worry untill i've had a scan.
it's really frustrating!

sorry for the long reply lol.
how are you?
xx
greeneyes_shawgreeneyes_shaw on March 28th, 2008 09:38 pm (UTC)
oh don't be sorry for long replies. i enjoy talking with you. i know sometimes you feel like you are all alone, but you aren't. i have to say that sometimes i feel like a prisoner in my own body. i can't go do things and be carefree because i am wondering if i have a mustache/beard, or if my shirt has come up to far and my hairy belly is showing... and i love to swim, but i hate getting in my swimsuit cause that means shaving. and shaving comes along with pain, burning, and irritation... not to mention i have to shave all the way up to my butt. most women have hair on their legs (of course), but it doesn't go much past their thigh... and my bikini area hurts the most when it grows back. my legs feel like razor blades (never smoothe) even right after shaving like you said.

now, one thing i can say is... whenever i go to the ocean and i play in that salt water - it seems to help the pain and difficulty with shaving. so, i have been thinking about doing epsom salt baths or something, to try to soften my skin. i have no idea if it is the same thing, but it's worth a try.

you aren't alone, and you can vent to me anytime.


now, about your liver.. have you had mono or anything in the past? are you having any abdominal pain? do you just have high liver enzymes? sorry so many questions!
talk to you soon.
stfu_dollface on March 31st, 2008 11:30 am (UTC)
for a while i wouldn't even go out of my house and i'm just starting to get over it.
i can definately understand about all the shaving.
right now my skin is so dry to.
it's so frustrating.


definately try it! let me know how it goes with the salt baths!

i haven't ever had mono but i've been getting alot of pain under my ribs and a lot of heartburn.
i'm not really sure about the enzymes.
all my doctor has really said is that i have to wait for a scan and we'll take it from there.
hope your doing okay
xxxx